# SDR V0XR20230426AV1

- Difficulty date: March 8, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 14567123009
- Condition: Cracked
- Location: Zone 500
- Part time: 39,818 hours, 31,686 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON I/B HINGE FITTING UPPER SURFACE FWD NUTPLATE HOLE CRACKED AT THE 12:00 POSITION. REMOVED AND REPLACED L/H AILERON I/B HINGE FITTING IAW EMB 145 SRM 5140-02 AND SRM 51-20-03
